Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 348, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 6, 2007, 7:32 AM CDT for Ellis County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2007, 7:32 AM CDT (12:32 UTC)
- Expired
- Jul 6, 2007, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 061233 FFWFWD TXC139-061530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 732 AM CDT FRI JUL 6 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1030 AM CDT * AT 732 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM NEAR ROSSER...TO ENNIS...TO FORRESTON. MOVEMENT WAS WEST AT 10 MPH. RAINFALL IN EXCESS OF 1 INCH PER HOUR IS LIKELY WITH THIS RAIN. THE RAIN WILL FALL OVER AREAS WHICH RECEIVED SIGNIFICANT RAINFALL ON THURSDAY...AND WILL AGGRAVATE THE FLOODING SITUATION. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS... HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3215 9684 3233 9643 3246 9649 3241 9692 $$
3 follow-up statements
000 WGUS74 KFWD 061352 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 852 AM CDT FRI JUL 6 2007 TXC139-061530- ELLIS TX- 852 AM CDT FRI JUL 6 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR SOUTHEASTERN ELLIS COUNTY... AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED MODERATE TO HEAVY RAIN CONTINUING OVER SOUTHEASTERN ELLIS COUNTY. THE HEAVIEST RAIN EXTENDED FROM EAST OF ENNIS...TO SOUTH OF BARDWELL. THE RAIN WAS NEARLY STATIONARY. RAINFALL ACCUMULATIONS OF 1 INCH PER HOUR ARE POSSIBLE. IF YOU ARE TRAVELING THIS MORNING...ESPECIALLY ALONG INTERSTATE 45 FROM PAMLER TO ENNIS...PROCEED WITH CAUTION. STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683 $$
000 WGUS74 KFWD 061444 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 945 AM CDT FRI JUL 6 2007 TXC139-061530- ELLIS TX- 945 AM CDT FRI JUL 6 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR SOUTHEASTERN ELLIS COUNTY... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED SCATTERED MODERATE RAIN FROM WEST OF ENNIS...TO BARDWELL...TO EAST OF ITALY. MOVEMENT WAS SLOWLY SOUTH. ALTHOUGH THE HEAVY RAIN HAD DECREASED...RUNOFF FROM THE EARLIER RAIN WILL CONTINUE THE THREAT OF FLOODING. STREAMS...CREEKS...STREETS... AND LOW LYING AREAS WILL BE MOST VULNERABLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683 $$
000 WGUS74 KFWD 061528 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1025 AM CDT FRI JUL 6 2007 TXC139-061545- ELLIS TX- 1025 AM CDT FRI JUL 6 2007 ...THE FLASH FLOOD WARNING EXPIRES AT 1030 AM CDT FOR SOUTHEASTERN ELLIS COUNTY... ALTHOUGH THE THREAT FOR FLASH FLOODING HAS DIMINISHED...LINGERING PONDING OF WATER WILL CONTINUE. IF YOU ARE TRAVELING IN ELLIS COUNTY TODAY...ESPECIALLY EAST OF INTERSTATE 35...PROCEED WITH CAUTION. STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. KEEP CHILDREN AWAY FROM FLOODED CREEKS AND STREAMS. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3215 9680 3233 9643 3246 9649 3240 9683 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:25 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 6, 6:25 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 625 AM CDT FRI JUL 6 2007 .AVIATION... LOW LEVEL CIRCULATION SITTING JUST TO THE EAST OF THE METROPLEX WITH SCATTERED SHOWERS ROTATING AROUND. CIGS ARE HOLDING AROUND IFR THIS MORNING...WITH SOME TEMPO LIFR FOR AFW/FTW POSSIBLE. PERIODS OF RAIN POSSIBLE AT ALL SITES THIS MORNING WITH IFR VSBYS IN THE HEAVIER SHOWERS. RAIN SHOULD DIMINISH BY THE AFTERNOON HOURS AS LOW PULLS AWAY AND SOME DRIER AIR MOVES INTO THE REGION FROM THE NORTH. WILL SHOW LIFTING CIGS EARLY THIS AFTERNOON...WITH VFR BY MID AFTERNOON. WITH THE EXCEPTION OF WACO...HAVE VFR CONDITIONS PREVAILING TONIGHT. WINDS WILL BE GENERALLY N/NE THROUGH THE PERIOD. TR.92 && .DISCUSSION... AT 0830Z...THE LOW LEVEL CIRCULATION WAS MOVING ACROSS VAN ZANDT COUNTY. THE UPPER LEVEL CIRCULATION HAS BECOME VERY DISORGANIZED AND DIFFICULT TO PICK OUT IN WATER VAPOR IMAGERY. FAIRLY WIDESPREAD PRECIP WAS NOTED FROM PARIS TO ATHENS...WITH A LINE OF TRAILING TSRA EXTENDING FROM PALESTINE TO SOUTHWEST OF SAN ANTONIO. WARM RAIN PROCESSES HAVE BEEN AT WORK OVER OUR EASTERN CWA...EVIDENCED BY VERY LITTLE LIGHTNING AND SIGNIFICANT RAINFALL TOTALS. KFWS HAS BEEN UNDERESTIMATING...EVEN IN TROPICAL Z/R. MAJORITY OF THE PRECIP SHOULD BE ALONG THE NORTHERN AND EASTERN PERIPHERIES OF THE LOW PRESSURE AREA...AS HAS BEEN THE TREND THIS MORNING. WE HAVE TRIMMED THE FLASH FLOOD WATCH FROM AREAS ALONG AND WEST OF INTERSTATE 35...INCLUDING THE DFW METROPLEX. MOST LIKELY AREAS TO EXPERIENCE HEAVY RAINFALL TODAY WILL BE GENERALLY WHERE PRECIP IS ONGOING THIS MORNING...ALONG AND EAST OF A LINE FROM BONHAM TO CAMERON. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WEST OF INTERSTATE 35...WITH THE AFTERNOON HEATING AND INSTABILITY. ALTHOUGH ANY THUNDERSTORM COULD PRODUCE BRIEF HEAVY DOWNPOURS...AND RESULT IN NUISANCE FLOODING...THE FLASH FLOODING THREAT WEST OF I-35 WILL BE VERY ISOLATED. OUR CIRCULATION WILL CONTINUE ITS TREK INTO THE ARKLATEX THIS AFTERNOON AND TONIGHT. MEANWHILE...THE GFS /SUPPORTED BY THE CANADIAN/ DRIFTS A COMPACT MID LEVEL DISTURBANCE NORTHWARD FROM MEXICO. THIS IS VALIDATED BY THE 00HR RUC ANALYSIS AND WATER VAPOR INDICATING A SHORTWAVE/WEAK DISTURBANCE MOVING NORTHWARD THROUGH TAMAULIPAS IN NORTHERN MEXICO AT THE PRESENT TIME. MID LEVEL TROF AXIS EXTENDING FROM THE MID MISSISSIPPI VALLEY INTO THE TX PANHANDLE WILL KEEP THE MAIN INFLUENCES OF THE APPROACHING DISTURBANCE FROM SAN ANTONIO TO HOUSTON...BUT OUR SOUTHERN AND SOUTHEAST ZONES WILL HAVE A CHANCE OF SHOWERS/T-STORMS SATURDAY AND SUNDAY. OTHERWISE...DIURNAL T-STORMS WILL BE POSSIBLE MON-WED...WITH UNSETTLED FLOW /PARADE OF SUBTLE VORT LOBES/ AND LOW LEVEL TRAJECTORIES REMAINING STRAIGHT OFF THE GULF. WILL CONTINUE TO MONITOR THE LATE WEEK PERIODS. NORTHWEST FLOW WILL BRING THE CHANCE FOR SEVERAL DISTURBANCES TO DROP THROUGH THE FLOW INTO THE CENTRAL...OR SOUTH CENTRAL PLAINS. QUESTIONS STILL REMAIN ON TIMING AND LOCATION OF THESE SHORTWAVES. GIVEN THE GFS AT FACE VALUE...T-STORMS WILL BE POSSIBLE WITH A FRONTAL BOUNDARY AND S/WV APPROACHING THE RED RIVER THURS INTO FRIDAY. HOWEVER...THIS PORTION OF THE FORECAST WILL UNDOUBTEDLY CHANGE. TEMPERATURE WISE...HIGHS WILL BE ON THE UPWARD TREND THROUGH THE WEEKEND AS RAIN COVERAGE DIMINISHES AND CLOUD COVER BECOMES SCATTERED. EXPECT TEMPS TO RETURN TO NEAR NORMAL READINGS /LOW TO MID 90S/ BY MONDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 70 91 73 90 / 40 20 20 10 20 WACO, TX 85 70 90 72 88 / 40 30 30 30 30 PARIS, TX 82 71 91 71 91 / 90 30 10 10 20 DENTON, TX 86 70 91 71 91 / 40 20 20 10 20 MCKINNEY, TX 86 70 91 71 91 / 60 20 20 10 20 DALLAS, TX 87 72 92 75 90 / 50 20 20 10 20 TERRELL, TX 84 70 91 71 90 / 70 30 20 10 20 CORSICANA, TX 84 70 90 72 88 / 70 40 30 20 30 TEMPLE, TX 84 70 90 72 87 / 40 40 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ094-095-105>107-121>123-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Jul 6, 5:21 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 521 AM CDT FRI JUL 6 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 521 AM CDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND EAST OF A BONHAM TO CAMERON LINE THROUGH THIS EVENING. IN THESE AREAS...SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL LEADING TO FLASH FLOODING WILL CONTINUE TODAY. RAINFALL RATES MAY EXCEED 1 INCH PER HOUR IN SOME AREAS. 1 TO 3 INCHES OF RAIN CAN BE EXPECTED IN THE WATCH AREA...WITH ISOLATED HIGHER AMOUNTS. ELSEWHERE ACROSS NORTH TEXAS...SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN... ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS CENTRAL AND SOUTHERN TEXAS SATURDAY AND SUNDAY. AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR WILL HAVE THE GREATEST CHANCE OF THUNDERSTORMS. THUNDERSTORMS TRIGGERED BY AFTERNOON HEATING WILL BE POSSIBLE ON A DAILY BASIS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY...GENERALLY EAST OF INTERSTATE 35. SCHULTZ
In the hours before
Local storm report, Jul 6, 2:07 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM FLASH FLOOD 12 NE CENTERVILLE 31.38N 95.83W
07/06/2007 LEON TX LAW ENFORCEMENT
FM542 AT KEECHI CREEK IS FLOODED. CREEKS IS FLOODING THE
ROAD.Local storm report, Jul 6, 5:15 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD PAYNE SPRINGS 32.28N 96.09W
07/06/2007 HENDERSON TX PUBLIC
WIDESPREAD FLOODING. 15 FT DEEP 20 FT WIDE SINKHOLE.
BRIDGE OUT ON CEDAR OAKS DRIVE TRAPPING 20-30 HOUSEHOLDS.
BRIDGE WASHED OUT. 6 INCHES OF RAIN RECEIVED OVERNIGHT.Local storm report, Jul 6, 5:16 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD CANTON 32.55N 95.86W
07/06/2007 VAN ZANDT TX LAW ENFORCEMENT
SEVERAL ROADS REMAIN FLOODED AND IMPASSIBLE ALL ACROSS
COUNTY.Local storm report, Jul 6, 5:19 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD POINT 32.93N 95.87W
07/06/2007 RAINS TX LAW ENFORCEMENT
TWO COUNTY ROADS REMAIN IMPASSIBLE. UNCOMFIRMED REPORT
OF VEHICLE SWEPT INTO A CREEK.Local storm report, Jul 6, 5:21 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD 10 E CENTERVILLE 31.26N 95.81W
07/06/2007 LEON TX LAW ENFORCEMENT
TXDOT HAS CLOSED CR 542 AT UPPER KEECHI CREEK DUE TO
HIGH WATERLocal storm report, Jul 6, 6:49 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CDT FRI JUL 06 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD EMORY 32.88N 95.77W
07/06/2007 RAINS TX LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED AND UNDER WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 5, 8:40 PM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Jul 5, 9:03 PM CDT | River Flood Warning | FWD | Collin | 48 hr |
| Jul 5, 9:36 PM CDT | Flash Flood Warning | FWD | Henderson | 114 min |
| Jul 5, 10:13 PM CDT | Flash Flood Warning | FWD | Rains | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Kaufman | 4 hr |
| Jul 5, 10:40 PM CDT | Flash Flood Warning | FWD | Ellis, Hopkins, Hunt, Kaufman, Rockwall | 4 hr |
| Jul 5, 10:45 PM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 5, 11:17 PM CDT | Flash Flood Warning | FWD | Van Zandt | 2 hr |
| Jul 6, 12:09 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 12:29 AM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Jul 6, 1:36 AM CDT | Flash Flood Warning | FWD | Van Zandt | 114 min |
| Jul 6, 1:40 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jul 6, 2:09 AM CDT | Flash Flood Warning | FWD | Rains | 2 hr |
| Jul 6, 2:41 AM CDT | Flash Flood Warning | FWD | Hopkins, Hunt, Kaufman | 3 hr |
| Jul 6, 3:07 AM CDT | Flash Flood Warning | FWD | Leon | 113 min |
| Jul 6, 3:24 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
| Jul 6, 4:11 AM CDT | Flash Flood Warning | FWD | Rains | 3 hr |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| Jul 6, 5:27 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Jul 6, 5:44 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jul 6, 10:48 AM CDT | River Flood Warning | FWD | Limestone | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.